# SDR 95ZZZM300

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73153
- Make and model: Cvac 440
- Aircraft serial: 179
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE, THE FORWARD EMERGENCY EXIT LIGHT AND ALL EXTERIOR EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  CLEANED CORROSION, INCREASED TENSION ON BASE CONTACT AREA OF BATTERY FOR FORWARD INTERIOR EMERGENCY EXIT LIGHT.  REPLACED BURNED OUT LAMPS, CLEANED LIGHT BULB SOCKETS AND CLEANED BATTERY PACK CONNECTION FOR ALL EXTERIOR EMERGENCY EXIT LIGHTS.  SUBSEQUENT SYSTEM CHECKS WERE SATISFACTORY.
